# SDR UPS99228618

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1063-1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.00-03) IN AFT CARGO BAY LBL 16 WL 150 BS 1063 TO 1168 (CARGO TRACK).  REMOVED, FABRICATED AND INSTALLED NEW CARGO TRACK WORK DONE IAW SRM'S 53-10-1, 53-10-5, 51-10-3, 51-10-2, 51-20-1, 51-30-2.
